# SDR 95FDEA01577

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6516338174
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0562, FOUND CORROSION ON STRAP ON BS 950 MAIN FRAME RBL 19 TO 55 WL 144 TO 146.  REMOVED AND REPLACED STRAP BS 950 RBL 19 TO 55 WL 144 TO 164 IAW FEDEX ES 7-5310-25935.
